Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 271, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2025, 3:59 AM CDT for Creek County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2025, 3:59 AM CDT (08:59 UTC)
- Expired
- May 24, 2025, 4:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Creek County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:29 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted.
188
WUUS54 KTSA 240859
SVRTSA
OKC037-240945-
/O.NEW.KTSA.SV.W.0271.250524T0859Z-250524T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
359 AM CDT Sat May 24 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northwestern Creek County in northeastern Oklahoma...
* Until 445 AM CDT.
* At 359 AM CDT, a severe thunderstorm was located 3 miles northwest
of Drumright, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Oilton... Silver City...
Drumright... Mannford...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3613 9662 3616 9645 3616 9640 3614 9630
3608 9630 3607 9628 3594 9629 3593 9662
TIME...MOT...LOC 0859Z 262DEG 22KT 3603 9662
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
608
WWUS54 KTSA 240913
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
413 AM CDT Sat May 24 2025
OKC037-240945-
/O.CON.KTSA.SV.W.0271.000000T0000Z-250524T0945Z/
Creek OK-
413 AM CDT Sat May 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHWESTERN CREEK COUNTY...
At 413 AM CDT, a severe thunderstorm was located 5 miles southeast of
Oilton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Oilton... Silver City...
Mannford...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3593 9659 3611 9661 3615 9637 3614 9630
3608 9630 3607 9628 3594 9629
TIME...MOT...LOC 0913Z 265DEG 21KT 3603 9652
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$581 WWUS54 KTSA 240933 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 433 AM CDT Sat May 24 2025 OKC037-240945- /O.CON.KTSA.SV.W.0271.000000T0000Z-250524T0945Z/ Creek OK- 433 AM CDT Sat May 24 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR WEST CENTRAL CREEK COUNTY... At 432 AM CDT, a severe thunderstorm was located 7 miles north of Bristow, moving east at 35 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. This severe thunderstorm will remain over mainly rural areas of west central Creek County. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3594 9653 3604 9648 3602 9628 3594 9629 TIME...MOT...LOC 0932Z 280DEG 28KT 3593 9637 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:15 AM CDT, 44 minutes earlier. Its key messages:
- Issued at 250 AM CDT Fri May 23 2025
- Thunderstorms ongoing this morning with severe risk persisting across much of E OK and NW AR. Low potential for additional thunderstorms this afternoon and evening. Heavy rainfall accumulations steadily increase, especially across NE OK and NW AR.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 24, 3:15 AM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
315 AM CDT Sat May 24 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 250 AM CDT Fri May 23 2025
- Thunderstorms ongoing this morning with severe risk persisting
across much of E OK and NW AR. Low potential for additional
thunderstorms this afternoon and evening. Heavy rainfall
accumulations steadily increase, especially across NE OK and
NW AR.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across portions of E OK and NW AR. The holiday weekend will
have many outdoor activities and the prolonged heavy rainfall
potential may expose many to increasing flood risk. Flood
safety awareness will be a focus.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 250 AM CDT Sat May 24 2025
The forecast remains complex over the weekend and timing/
location details are susceptible to change based on mesoscale
evolution. Thunderstorms have developed early this morning across
central and eastern Oklahoma in response to an intensifying LLJ.
These storms will continue to be capable of becoming strong to
severe over the next few hours with primarily a large hail
threat. Additional convection is noted in south-central Kansas,
moving south-southeast towards the FA along the instability
gradient. This activity has begun to mature into a bowing MCS and
is forecast to produce severe wind gusts as it moves into north-
central and northeast Oklahoma. Storms will move southeast through
the morning hours with the severe threat persisting into portions
of southeast Oklahoma and west-central Arkansas. Morning
thunderstorm activity will produce an outflow boundary which could
be a focus for additional shower/ storm development late in the
day. With a strong, progressive MCS now appearing likely during
the morning hours, the NW-SE oriented outflow boundary may extend
well into southeast Oklahoma or northeast Texas. However, there is
a good deal of uncertainty regarding storm potential this
afternoon in the wake of this morning's complex... with latest
runs of most short term guidance being fairly pessimistic during
the afternoon/ early evening hours. A sfc low and associated
dryline in the Texas panhandle or western Oklahoma may also be a
focus for storm development later today, moving eastward tonight.
As a result, the severe risk this afternoon/ evening will be more
conditional in nature... but any storm that does develop may
produce large hail, damaging winds, and perhaps a low tornado
potential.
Storm coverage is forecast to increase by tonight as isentropic
ascent intensifies again. This may tend to focus along an elevated
boundary near the OK-KS border. While severe threat will increase
again, the bigger story is likely the potential for repeated
rounds of heavy rainfall which will likely lead to areas of flash
flooding. A Flood Watch remains in effect for locations most at
risk. Precip continues into Sunday morning.
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 250 AM CDT Sat May 24 2025
Additional rounds of storms are likely tomorrow into early Monday
as a synoptic front pushes into the area. Severe potential will
persist for much of the CWA, as well as a medium-high threat for
very heavy rainfall. There remains good agreement in the highest
rainfall totals occurring over northeast Oklahoma and northwest
Arkansas through the period. Instances of flash flooding and river
flooding become probable given a broad swath of 4-7" 3-day
totals, locally up to 8-10" in the hardest hit locations. Please
be particularly cautious in or near area lakes and rivers this
holiday weekend, and do not attempt to drive through flooded
roadways. Flood safety and awareness remains a top priority
through the weekend.
Shower and thunderstorm chances persist into Tuesday as an upper
trough ejects into the central/ northern plains. Will still need
to monitor for heavy rainfall, but the bulk of the heavy rain
threat should conclude by Monday. Periodic precip chances
continue through the extended period with a somewhat messy
synoptic pattern advertised by long range guidance.
&&
.AVIATION...
(06Z TAFS)
Issued at 1241 AM CDT Sat May 24 2025
Scattered showers and thunderstorms will be possible during the
first few hours of the forecast period. More widespread showers
and storms will arrive late tonight into early Saturday morning,
with reductions in ceilings and visibilities likely. Mainly VFR
conditions will prevail outside of thunderstorms until Saturday
evening when MVFR ceilings may become more prevalent. Any showers
and storms Saturday afternoon and evening will likely remain
rather isolated in nature.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 66 80 64 / 70 70 70 90
FSM 79 68 84 66 / 80 50 50 80
MLC 84 70 86 67 / 50 40 40 80
BVO 76 62 75 59 / 80 80 70 90
FYV 75 63 78 61 / 90 70 80 80
BYV 73 62 73 59 / 90 80 90 90
MKO 79 66 81 64 / 80 60 70 90
MIO 75 63 73 61 / 90 90 90 90
F10 81 68 83 65 / 70 40 60 90
HHW 86 71 88 68 / 20 20 20 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>072.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...05Hazardous weather outlook, May 23, 5:25 PM CDT, 10 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
525 PM CDT Fri May 23 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
525 PM CDT Fri May 23 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast OK.
ONSET...Late Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Northeast OK/Northwest AR.
ONSET...Late Evening.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast OK/Northwest AR.
ONSET...Late Tonight.
HEAVY RAIN.
RISK...Limited.
AREA...Northeast OK/Northwest AR.
ONSET...Late Evening.
DISCUSSION...
A few showers and thunderstorms will continue into the afternoon
and evening. An isolated severe storm is possible but not
expected. A better chance for severe weather will ramp up
overnight, especially towards dawn. Within these storms large
hail, damaging winds and isolated tornadoes may occur. Severe
weather is possible anywhere, but will focus north of I-40. Areas
of heavy rain may result in localized flash flooding as well. A
Flood Watch is in effect.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
TUESDAY TO THURSDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Stormy weather persists through the weekend with thunderstorms,
some of which may be severe, continuing daily through at least
Monday. Presumably the risk of severe weather will start to
diminish with time as instability is used up, but it will not
completely subside at any point in the forecast. Due to the
repeated rounds of heavy rainfall, flash and river flooding is
likely. Flooding concerns become significant by Sunday and Monday
with at least moderate level flooding possible on some rivers.
More isolated showers and storms continue into the middle of next
week with lingering flooding likely.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 24, 1:16 AM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
116 AM CDT Sat May 24 2025
OKZ055-056-240645-
Nowata OK-Washington OK-
116 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHINGTON AND
NORTHWESTERN NOWATA COUNTIES THROUGH 145 AM CDT...
At 116 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Dewey, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Delaware... Wann...
Nowata... Bartlesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3672 9589 3687 9597 3695 9567 3671 9563
TIME...MOT...LOC 0616Z 265DEG 21KT 3680 9585
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 1:20 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
120 AM CDT Sat May 24 2025
OKZ055-240645-
Washington OK-
120 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHINGTON COUNTY
THROUGH 145 AM CDT...
At 120 AM CDT, Doppler radar indicated a strong thunderstorm near
Hulah, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Copan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3694 9579 3694 9581 3687 9581 3689 9600
3700 9600 3700 9579
TIME...MOT...LOC 0620Z 260DEG 20KT 3696 9604
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 1:28 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
128 AM CDT Sat May 24 2025
OKZ054-055-240700-
Osage OK-Washington OK-
128 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 200 AM CDT...
At 128 AM CDT, Doppler radar indicated a strong thunderstorm over
Sunset Lake, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bigheart... Osage Hills State Park...
Wah Sha She State Park... Bartlesville...
Dewey... Bartlesville Municipal Airport...
Hulah... Okesa...
Sunset Lake... Elgin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9599 3671 9589 3669 9632 3700 9633
TIME...MOT...LOC 0628Z 257DEG 20KT 3680 9625
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 1:37 AM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
137 AM CDT Sat May 24 2025
OKZ054-060-061-064-067-240715-
Tulsa OK-Osage OK-Rogers OK-Creek OK-Wagoner OK-
137 AM CDT Sat May 24 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ROGERS...SOUTHEASTERN
OSAGE...NORTHEASTERN CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES
THROUGH 215 AM CDT...
At 137 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Turley to 4 miles northeast
of Keystone State Park. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Sand Springs... Keystone State Park...
Collinsville... Verdigris...
Jenks Riverside Airport... Sperry...
Tulsa... Claremore...
Skiatook... Turley...
Tulsa International Airport... Catoosa...
Tiawah... Owasso...
Mannford... Broken Arrow...
Jenks...
This includes Interstate 44 between mile markers 214 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3642 9543 3638 9543 3604 9574 3603 9633
3616 9630 3616 9627 3620 9624 3622 9625
3623 9628 3643 9623
TIME...MOT...LOC 0637Z 262DEG 35KT 3627 9590 3617 9619
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 24, 2:04 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
204 AM CDT Sat May 24 2025
OKZ054>056-240730-
Osage OK-Nowata OK-Washington OK-
204 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSAGE...NORTHERN
WASHINGTON AND NORTHWESTERN NOWATA COUNTIES THROUGH 230 AM CDT...
At 203 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Hulah, moving east at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Wann... Wah Sha She State Park...
Hulah... Copan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9572 3686 9567 3679 9615 3697 9621
3700 9612
TIME...MOT...LOC 0703Z 254DEG 26KT 3691 9610
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHSpecial weather statement, May 24, 3:37 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
337 AM CDT Sat May 24 2025
OKZ073-074-240915-
Haskell OK-Pittsburg OK-
337 AM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL AND
NORTHEASTERN PITTSBURG COUNTIES THROUGH 415 AM CDT...
At 337 AM CDT, Doppler radar indicated a strong thunderstorm near
Arrowhead State Park, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Arrowhead State Park... Quinton...
Canadian... Featherston...
Enterprise... Whitefield...
Blocker... Kinta...
Lewisville... Stigler...
Crowder...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern and east central Oklahoma.
&&
LAT...LON 3522 9566 3522 9561 3523 9559 3527 9526
3526 9524 3527 9522 3528 9513 3506 9512
3506 9534 3505 9535 3504 9566
TIME...MOT...LOC 0837Z 267DEG 33KT 3514 9557
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 12:01 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 24, 12:07 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| May 24, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 36 min |
| May 24, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 42 min |
| May 24, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 24, 12:29 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 46 min |
| May 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 20 min |
| May 24, 12:42 AM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| May 24, 12:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| May 24, 12:52 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 50 min |
| May 24, 1:16 AM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 24, 1:20 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 51 min |
| May 24, 1:28 AM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 24, 1:37 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 38 min |
| May 24, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 51 min |
| May 24, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 49 min |
| May 24, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 41 min |
| May 24, 2:04 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 24, 3:37 AM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| May 24, 4:10 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 50 min |
| May 24, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 46 min |
| May 24, 4:31 AM CDT | Special Weather Statement | TSA | Osage | 44 min |
| May 24, 4:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| May 24, 4:42 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| May 24, 4:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 24, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 42 min |
| May 24, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 47 min |
| May 24, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 53 min |
| May 24, 5:33 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 42 min |
| May 24, 5:46 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 24, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more | 52 min |
| May 24, 5:58 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more | 62 min |
| May 24, 6:08 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 5 hr |
| May 24, 6:11 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Washington | 3 hr |
| May 24, 6:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 6:22 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 38 min |
| May 24, 6:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 46 min |
| May 24, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 40 min |
| May 24, 6:58 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 24, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more | 61 min |
| May 24, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 51 min |
| May 24, 7:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 24, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 43 min |
| May 24, 8:08 AM CDT | Areal Flood Advisory | TSA | Latimer, McIntosh, Okfuskee, Pittsburg | 3 hr |
| May 24, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 34 min |
| May 24, 8:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 24, 8:21 AM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| May 24, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| May 24, 8:40 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 24, 8:48 AM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 24, 8:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer | 5 hr |
| May 24, 9:00 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Okmulgee | 3 days |
| May 24, 9:26 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| May 24, 9:26 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| May 24, 10:20 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| May 24, 10:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| May 24, 10:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| May 24, 12:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| May 24, 1:15 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 24, 1:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 31 min |
| May 24, 1:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.